# SDR DALA2025071405271

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 22,630 hours, 8,598 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 19A0014
- Condition: Inoperative
- Location: Apu
- Part time: 115,542 hours, 17,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7444640) FUMES AND SMOKE DETECTED. A/C WAS ON APU PWR/AIR AND APU PWR DROPPED AS SMOKE WAS DETECTED. REMOVED AND REPLACED APU STARTER GENERATOR PER B737 AMM 49-41. OPS CHECK GOOD. REMOVED AND REPLACED RE-CIRC FILTERS.
